# SDR AALA201810089024

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 46,832 hours, 31,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR SLIDE COVER NOT SECURE.   FOUND TO BE DAMAGED. REPLACED THE DOOR SLIDE COVER IAW AMM 25-62-50.
